# SDR MFG2013F00000

- Difficulty date: November 30, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N147NA
- Make and model: Beech B200
- Aircraft serial: BB1047
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 246
- Part serial: 1003
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH NO PASSENGERS THE PILOTS EXPERIENCED A LOUD SQUEALING IN THEIR HEADSETS SO THEY TURNED OFF ALL ENVIRONMENTALS & THE NOISE WENT AWAY.  THEY TURNED AROUND & WERE COMING BACK TO DEPARTURE, WHEN THEY SMELLED WHAT THEY THOUGHT WAS SMOKE.  THEY DECLARED AN EMERGENCY & LANDED UNEVENTFULLY.  THE AUDIO AMPLIFIER WAS THE CAUSE OF THE NOISE & THE BLEED AIR DUCKS WERE THE CAUSE OF THE SMELL,  WHEN THEY GOT SO HOT FROM THE BLEED AIR BEING ON WITH NO BLOWERS RUNNING.
